Ask an expert
Question

01 Aug 2010

very worried!!!!
hi there im 18 and would like to know something.. i skipped my redpill for almost a year now every month.. in this period of time i were on nordette and ovaria and now on biphasil.... i have severe period pains when i masturbate and i also get the pains when i sleep.. now i havent had my period in over a year could this be ovarian cancer or just a cyst the pain happend about 5 times please help...dont have money for a doctor.....any idea what it could be??????
Answer 312 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you skip the red pills, you won't have periods. I can't tell what the pain is without an examination, but ovarian cancer would be extremely uncommon at your age.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.